Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On a correctness class of the Bessel type differential operator Sμ

Will Y. K. Lee

Vol. 62 (1976), No. 2, 473–482
Abstract

We have found a correctness class of the BesseI type differential operator Sμ = 2∕∂x2 (4μ2 1)4x2 among smooth functions using the Hankel transform and linear mapping theory. It is left as an open problem to find its correctness class among nonsmooth functions satisfying certain boundary conditions.

Mathematical Subject Classification 2000
Primary: 35A99
Secondary: 47F05, 46F10
Milestones
Received: 14 September 1975
Published: 1 February 1976
Authors
Will Y. K. Lee